# SDR QXEA2024122300321

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 15,826 hours, 10,987 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201610000
- Condition: Dirty
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2116. BURNING SMELL COMING FROM G2 OVEN WHILE IN USE REMOVED FROM SERVICE. CLEANED G2 OVEN AS REQUIRED, NOTED REMAINS OF BURNT FOOD. OPS CHECK GOOD REF E175 AMM TASK 25-37-02-720-802-A. RETURNED TO SERVICE.
